# SDR U2RA202009043001

- Difficulty date: July 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B109174
- Condition: Dented
- Location: Shot Strut Door
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 32-836-01-01, A DENT WAS NOTED ON THE SKIN OF RIGHT BODY LANDING GEAR SHOCK STRUT DOOR.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER EO 20289-1.
